# SDR DALA2018100805934

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 IN OPEN INBOARD UPPER HOLE AT DOOR STOP NR 7 RIGHT HAND SIDE AT FORWARD GALLEY AREA. REPLACED INTERCOSTAL FITTING LOCATED AT LEVEL STOP FITTING NR 7 BETWEEN FR 15 TO FR16 RIGHT HAND SIDE IAW SRM 51-72-11 AND DWG R5311-3020.
